# SDR AALA20150226022

- Difficulty date: February 26, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 65,635 hours, 7,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COACH SECTION SEAT MOUNTED EMER LIGHTS INOPERATIVE.  REPLACED BATTERY PACK M33401 IAW AMM 33-51-06.  SYS CHECKED NORMAL.
